Nonparametric estimation of quantiles for a class of stationary processes  

Nonparametric estimation of quantiles for a class of stationary processes

在线阅读下载全文

作  者:HUANG Chu WANG HanChao LIN ZhengYan 

机构地区:[1]Department of Science, Hangzhou Normal University [2]Department of Mathematics, Zhejiang University

出  处:《Science China Mathematics》2015年第12期2621-2632,共12页中国科学:数学(英文版)

摘  要:We study smoothed quantile estimator for a class of stationary processes. We obtain the convergency rates and the Bahadur representation, as well as the asymptotic normality for this estimator by the method of m-dependent approximation. Our results can be used in the study of the estimation of value-at-risk(Va R) and applied to many time series which have important applications in econometrics.We study smoothed quantile estimator for a class of stationary processes. We obtain the convergency rates and the Bahadur representation, as well as the asymptotic normality for this estimator by the method of m-dependent approximation. Our results can be used in the study of the estimation of value-at-risk(Va R) and applied to many time series which have important applications in econometrics.

关 键 词:quantile estimator kernel method causal process m-dependent approximation asymptotic inference 

分 类 号:O212.7[理学—概率论与数理统计] O211.61[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象